National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Bulletin des Sciences Mathematiques(1,927)
ISSN: 0007-4497
1    
Hitchhikerʼs guide to the fractional Sobolev spaces 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:136  Issue:5  Page:521-573  

Di Nezza Eleonora;   Palatucci Giampiero;   Valdinoci Enrico;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:1041

文摘信息 获取全文 问图书馆员

2    
Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:141  Issue:7  Page:727-746  

Wang JinRong;   Fečkan Michal;   Zhou Yong;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:22

文摘信息 获取全文 问图书馆员

3    
On the birth of limit cycles for non-smooth dynamical systems 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:139  Issue:3  Page:229-244  

Llibre Jaume;   Novaes Douglas D;   Teixeira Marco A;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:27

文摘信息 获取全文 问图书馆员

4    
Formulas for phase recovering from phaseless scattering data at fixed frequency 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:139  Issue:8  Page:923-936  

Novikov R.G;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:25

文摘信息 获取全文 问图书馆员

5    
Bifurcation and multiplicity results for critical nonlocal fractional Laplacian problems 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:140  Issue:1  Page:14-35  

Fiscella Alessio;   Molica Bisci Giovanni;   Servadei Raffaella;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:22

文摘信息 获取全文 问图书馆员

6    
Fibrations of highly singular map germs 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:155  Page:92-111  

Araújo dos Santos Raimundo N;   Ribeiro Maico F;   Tibăr Mihai;  

问图书馆员

7    
Around theorems of Ingham-type regarding decay of Fourier transform on Rn, Tn and two step nilpotent Lie groups 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:155  Page:33-73  

Bhowmik Mithun;   Ray Swagato K;   Sen Suparna;  

问图书馆员

8    
On the second Dirichlet eigenvalue of some nonlinear anisotropic elliptic operators 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:155  Page:10-32  

Della Pietra Francesco;   Gavitone Nunzia;   Piscitelli Gianpaolo;  

问图书馆员

9    
Toric vector bundles on Bott tower 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:155  Page:74-91  

Khan Bivas;   Dasgupta Jyoti;  

问图书馆员

10    
Rotations of convex harmonic univalent mappings 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:155  Page:1-9  

Kayumov Ilgiz R;   Ponnusamy Saminathan;   Xuan Le Anh;  

问图书馆员

11    
On the Markov commutator 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:154  Page:1-35  

Miclo Laurent;  

文摘信息 问图书馆员

12    
Normal forms of bireversible vector fields 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:154  Page:102-126  

Baptistelli P.H;   Manoel M;   Zeli I.O;  

问图书馆员

13    
Schwarz type Lemmas and a Landau type theorem of functions satisfying the biharmonic equation 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:154  Page:36-63  

Chen Shaolin;   Zhu Jian-Feng;  

问图书馆员

14    
On an integral operator between Bloch-type spaces on the unit ball 期刊论文

Bulletin des sciences mathematiques     ISSN:0007-4497  Volume:134  Issue:4  Page:329-339  

Stević;   ;   Stevo,;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:84

文摘信息 获取全文 问图书馆员

15    
Minimizing movement for a fractional porous medium equation in a periodic setting 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:86-117  

Ferreira L.C.F;   Santos M.C;   Valencia-Guevara J.C;  

问图书馆员

16    
Phase space Feynman path integrals of parabolic type with smooth functional derivatives 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:1-27  

Kumano-go Naoto;  

问图书馆员

17    
An example of a capacity for which all positive Borel sets are thick 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:28-34  

Morayne Michał;   Zakrzewski Piotr;   Żeberski Szymon;  

问图书馆员

18    
Corrigendum to “Thom irregularity and Milnor tube fibrations” [Bull. Sci. Math. 143 (2018) 58–72] 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:120-123  

Parameswaran A.J;   Tibăr Mihai;  

问图书馆员

19    
Godbillon–Vey sequence and Françoise algorithm 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:72-85  

Mardešić Pavao;   Novikov Dmitry;   Ortiz-Bobadilla Laura;   Pontigo-Herrera Jessie;  

文摘信息 问图书馆员

20    
On a class of unitary representations of the braid groups B3 and B4 期刊论文

Bulletin des sciences mathématiques     ISSN:0007-4497  Volume:153  Page:35-56  

Albeverio Sergio;   Rabanovich Slavik;  

问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×